# SDR AALA202209206131

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A300*
- Aircraft serial: 5753
- Aircraft time: 24,808 hours, 11,707 cycles
- Engine: Cfmint CFM565B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Cut
- Location: Zone 400 - Nac/P
- Component: Engine, CFM565B
- Component part number: 1887M10G07
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THROTTLE SPLIT / ASYMMETRIC IDLE POWER DURING DESCENT : ENG 1  N1 : 23% , N2 : 61% ... ENG 2 N1: 30%,N2:74% ... ENG 1 FF : 640   ENG 2 FF: 840. MAINTENANCE FOUND THE #2 ENGINE, ENGINE CONTROL UNIT PS3 SENSE LINE CUT AND REPLACED IT PER AMM 72-00-00-200-026A. ACCOMPLISHED ENGINE RUN PER AMM 71-00-00. ALL OPERATIONAL AND LEAK CHECKS GOOD, NO ASYMMETRIC THRUST NOTED DURING ENGINE RUNS.
